# SDR AU981653

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING PRE-FLIGHT INSPECTION, TWO PANELS FOUND MISSING FROM NR 1 PYLON:  PANEL NR 5728L, PN 311A1065-77, AND PANEL NR 5729L, PN 311A1065-78.
